# SDR 97ZZZX3957

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 2612 · Fire Detection
- Part: Fdau
- Part number: 65249203
- Condition: Broken
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FLT 6151 - AT CRUISE, RECEIVED TWO FALSE ENGINE FIRE INDICATIONS (AURAL ONLY).  REMOVED AND REPLACED FIRE DETECTION ACCESSORY UNIT.
